Application of homotopy-perturbation method to fractional IVPs

QSpace/Manakin Repository

Application of homotopy-perturbation method to fractional IVPs

Show simple item record


dc.contributor.author Abdulaziz, O.
dc.contributor.author Hashim, I.
dc.contributor.author Momani, S.
dc.date.accessioned 2009-12-29T06:57:49Z
dc.date.available 2009-12-29T06:57:49Z
dc.date.issued 2007-06-13
dc.identifier.citation Volume 216, Issue 2, 1 July 2008, Pages 574-584 en_US
dc.identifier.uri http://dx.doi.org/10.1016/j.cam.2007.06.010
dc.identifier.uri http://hdl.handle.net/10576/10553
dc.description.abstract Fractional initial-value problems (fIVPs) arise from many fields of physics and play a very important role in various branches of science and engineering. Finding accurate and efficient methods for solving fIVPs has become an active research undertaking. In this paper, both linear and nonlinear fIVPs are considered. Exact and/or approximate analytical solutions of the fIVPs are obtained by the analytic homotopy-perturbation method (HPM). The results of applying this procedure to the studied cases show the high accuracy, simplicity and efficiency of the approach. en_US
dc.language.iso en en_US
dc.subject Caputo's fractional derivative en_US
dc.subject Fractional IVPs en_US
dc.subject Homotopy-perturbation method en_US
dc.title Application of homotopy-perturbation method to fractional IVPs en_US
dc.type Article en_US

Files in this item

Files Size Format View
Application of ... od to fractional IVPs .pdf 162.9Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account